# SDR SIMA20210826001

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 41,091 hours, 36,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12A OVERHEAD EMERGENCY LIGHT INOP-C/A-RAR SEAT 12A OVERHEAD EMERGENCY LIGHT BULB IAW EMB AMM 33-50-07-000-801-QA AND 33-50-07-400-801-A OPC GOOD END
